Vol. 260, No. 2, 2012

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 327: 1
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Vol. 320: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Truncation of Eisenstein series

Erez Lapid and Keith Ouellette

Vol. 260 (2012), No. 2, 665–685
Abstract

We give a generalization of the Maass–Selberg relations for general Eisenstein series, providing a different approach to Arthur’s asymptotic inner product formula.

Keywords
Eisenstein series, spectral theory
Mathematical Subject Classification 2010
Primary: 11F70, 11F72
Milestones
Received: 25 May 2012
Revised: 29 June 2012
Accepted: 16 July 2012
Published: 30 November 2012
Authors
Erez Lapid
Institute of Mathematics
The Hebrew University of Jerusalem
91904 Jerusalem
Israel
Keith Ouellette
Department of Mathematics
University of California
Los Angeles, CA 90095-1555
United States